# SDR SWAA2014051427985

- Difficulty date: May 4, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C26320
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD CARRIAGE INBD CORRODED.  REPAIRED FLAP IAW CMM.
